Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Diagnosed erosion of cervix. Slight bleeding after intercourse. On and off spotting. Due to new pill?

6 months ago I was diagnosed with erosion of the cervix . I ha e recently met a new partner after not having intercourse for 5 months. Ive noticed slight bleeding again but itsapprox 8-12 hrs after intercourse. Not like before when I noticed it was during or straight after and it was a salmon pink colour. Ive also been spotting on and off due to a new pill im taking. Do you think it sounds like I have erosion of the cervix back or is due to the pill that im spotting.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
Your problem might be due to erosion of cervix which is chronic problem.
Go for Pap Smear test and found out the cause.
After report you may go for cauterization if your Gynaec advises.
Keep regular follow up of cervical erosion.
Ok and bye.
Answered: Thu, 21 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor